Opuscula Math. 39, no. 1 (2019), 5-22
https://doi.org/10.7494/OpMath.2019.39.1.5

 
Opuscula Mathematica

Difference equations with impulses

Marius Danca
Michal Fečkan
Michal Pospíšil

Abstract. Difference equations with impulses are studied focussing on the existence of periodic or bounded orbits, asymptotic behavior and chaos. So impulses are used to control the dynamics of the autonomous difference equations. A model of supply and demand is also considered when Li-Yorke chaos is shown among others.

Keywords: difference equations, impulses, stability, fixed points, Li-Yorke chaos.

Mathematics Subject Classification: 37B55, 39A23, 39A33, 39A60.

Full text (pdf)

  1. S. Codreanu, M.-F. Danca, Control of chaos in a nonlinear prey-predator model, Pol. J. Environ. Stud. 6 (1997), 21-24.
  2. M.-F. Danca, Chaos suppression via periodic pulses in a class of piece-wise continuous systems, Comput. Math. Appl. 64 (2012), 849-855.
  3. M.-F. Danca, W.K.S. Tang, G. Chen, Suppressing chaos in a simplest autonomous memristor-based circuit of fractional order by periodic impulses, Chaos Solitons Fractals 84 (2016), 31-40.
  4. S.N. Elaydi, An Introduction to Difference Equations, 3rd ed., Springer, 2005.
  5. J. Güémez, M.A. Matías, Control of chaos in unidimensional maps, Phys. Lett. A 181 (1993), 29-32.
  6. N.J. Higham, Functions of Matrices, Theory and Computation, SIAM, Philadelphia, 2008.
  7. M.C. Irwin, Smooth Dynamical Systems, Academic Press, London, 1980.
  8. M.A. Matías, J. Güémez, Stabilization of chaos by proportional pulses in system variables, Phys. Rev. Lett. 72 (1994), 1455-1458.
  9. A.M. Samoilenko, N.A. Perestyuk, Y. Chapovsky, Impulsive Differential Equations, World Scientific, Singapore, 1995.
  10. G. Teschl, Ordinary Differential Equations and Dynamical Systems, AMS, Providence, Rhode Island, 2010.
  11. W.B. Zhang, Discrete Dynamical Systems, Bifurcations, and Chaos in Economics, Elsevier, Boston, 2006.
  • Marius Danca
  • ORCID iD https://orcid.org/0000-0001-7699-8709
  • Avram Iancu University of Cluj-Napoca, Department of Mathematics and Computer Science, 400380 Cluj-Napoca, Romania
  • Romanian Institute of Science and Technology, 400487 Cluj-Napoca, Romania
  • Michal Fečkan
  • ORCID iD https://orcid.org/0000-0002-7385-6737
  • Comenius University in Bratislava, Faculty of Mathematics, Physics and Informatics, Department of Mathematical Analysis and Numerical Mathematics, Mlynská Dolina, 842 48 Bratislava, Slovak Republic
  • Slovak Academy of Sciences, Mathematical Institute, Štefánikova 49, 814 73 Bratislava, Slovak Republic
  • Michal Pospíšil
  • ORCID iD https://orcid.org/0000-0002-1071-3077
  • Comenius University in Bratislava, Faculty of Mathematics, Physics and Informatics, Department of Mathematical Analysis and Numerical Mathematics, Mlynská Dolina, 842 48 Bratislava, Slovak Republic
  • Slovak Academy of Sciences, Mathematical Institute, Štefánikova 49, 814 73 Bratislava, Slovak Republic
  • Communicated by Marek Galewski.
  • Received: 2017-11-10.
  • Revised: 2018-03-09.
  • Accepted: 2018-04-03.
  • Published online: 2018-08-07.
Opuscula Mathematica - cover

Cite this article as:
Marius Danca, Michal Fečkan, Michal Pospíšil, Difference equations with impulses, Opuscula Math. 39, no. 1 (2019), 5-22, https://doi.org/10.7494/OpMath.2019.39.1.5

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.